# SDR RAIA201310200003

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 23,108 hours, 17,740 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  CAPTAIN`S IAS OFF BY 7KTS.  MAINTENANCE INSPECTED AND FOUND NR 1 PITOT STATIC TUBE DAMAGED AND OUT OF LIMITS, REPLACED TUBE AND OPS CHECKED GOOD.
